Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Uniformly semi-primitive multiplicative processes


Author: Garrett Birkhoff
Journal: Trans. Amer. Math. Soc. 104 (1962), 37-51
MSC: Primary 06.80
DOI: https://doi.org/10.1090/S0002-9947-1962-0146100-6
MathSciNet review: 0146100
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Birkhoff, Lattice theory, rev. ed., Amer. Math. Soc. Colloq. Publ. Vol. 25, Amer. Math. Soc. New York, 1948. MR 0029876 (10:673a)
  • [2] -, Extensions of Jentzsch's Theorem, Trans. Amer. Math. Soc. 85 (1957), 219-227. MR 0087058 (19:296a)
  • [3] -, Lattice theory, Proc. Sympos. Pure Math. Vol. 2, pp. 155-184, Amer. Math. Soc., Providence, R.I., 1961.
  • [4] G. Birkhoff and R. S. Varga, Reactor criticality and non-negative matrices, J. Soc. Indust. Appl. Math. 6 (1958), 354-377. MR 0100984 (20:7407)
  • [5] M. G. Krein and M. A. Rutman, Linear operators leaving invariant a cone in a Banach space, Uspehi Mat. Nauk 3 (1948), 3-95; Amer. Math. Soc. Transl. No. 26. MR 0027128 (10:256c)
  • [6] F. F. Bonsall, Endomorphisms of partially ordered vector spaces, J. London Math. Soc. 30 (1955), 133-153. MR 0068753 (16:936d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 06.80

Retrieve articles in all journals with MSC: 06.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1962-0146100-6
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society